MAUDE Adverse Event Report: SCITON INC. JOULE WITH DIVA; POWERED LASER SURGICAL INSTRUMENT

SCITON INC. JOULE WITH DIVA; POWERED LASER SURGICAL INSTRUMENT
Model Number JOULE
Health Effect - Clinical Codes Itching Sensation (1943); Urinary Tract Infection (2120); Discharge (2225); Dysuria (2684)
Date of Event 08/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(4) 2018, sciton was able to connect with the patient via telephone.The patient indicated that she was treated by a physician assistant at medical treatment office.Patient said she has atrophic vaginitis, "the laser did the job" and that the "tissue thickened as expected".The patient also indicated that the astrogen cream she has been taking is now not effective because of thicker tissue.She said "nothing was done incorrectly".She is cured of her uti and is planning to visit medical treatment office next week.On (b)(4) 2018, sciton called medical treatment office to learn more about this event.The receptionist at the medical treatment office said that the coordinator was in a meeting and will return the call as soon as she is free.The coordinator returned the call and informed sciton that she was not aware of any adverse event complaint from the patient.Upon her request, sciton forwarded to her fda's medwatch report mw5079671.The coordinator said she would contact sciton should that be necessary after the patient visits them.
 
Event or Problem Description
On (b)(6) 2018 i underwent 3rd treatment for laser vaginal therapy.The first two treatments were unremarkable.Several days following the 3rd treatment, i experienced some discharge, itching and dysuria.On (b)(6) went on a 7 day course of amox-clov 500mg-125 mg with no resolution.Visited family medicine on (b)(6) with continued complaint of dysuria.Wet prep revealed bacteria and went on a 7 day course of flagyl.Dysuria continued.(b)(6), said urologist, diagnosed with uti, and now on 7 day course of ceftin.Concomitant medical: synthroid, metformin, lisinopril, lipitor, nexium, yuvafem, baby aspirin, daily vitamin.

Brand Name
JOULE WITH DIVA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
SCITON INC.
925 commercial street
palo alto CA 94303
MDR Report Key8071626
Report Number2953696-2018-00023
Device Sequence Number19255713
Product Code GEX
UDI-Device Identifier00863249000305
UDI-Public0863249000305
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101916
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJOULE
Device Catalogue Number1500-016-20
Device Lot Number15716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;